# SDR UO22003F00006

- Difficulty date: October 13, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N377SC
- Make and model: Amd FALCON900EX
- Aircraft serial: 66
- Engine: Garrtt TFE73160
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Duct
- Part number: 30607424
- Part serial: 991469500233
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 3,101 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE AFT DUCT CRACKED AROUND RIB DUCTS.(K)
